# SDR RAIA00609010

- Difficulty date: September 10, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 14,286 hours, 13,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 14568306403
- Condition: Worn
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

FLT NR 7938 - STL - AIRCRAFT BUFFETING IN FLIGHT, INSPECTED ON GROUND AND FOUND LEFT INBOARD FLAP BEARING LOOSE.  MAINTENANCE REMOVED AND REPLACED THE LT OB FLAP INBOARD ROLLER BEARING.
